# SDR RAIA00804032

- Difficulty date: April 29, 2008
- Submitted: May 2, 2008
- Operation: Air carrier
- Aircraft: N834HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145269
- Aircraft time: 18,774 hours, 16,534 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Elevator
- Condition: Stiff
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B, A

## Discrepancy

FLT 7972 - EWR - DURING CRUISE, PITCH BECAME STIFF WHEN PULLING ON YOKE.  A FEW DEGREES OF TRAVEL IT WOULD SEEM FINE, AFTER THAT IT WAS STIFF.  MAINTENANCE PERFORMED A DETAILED VISUAL INSPECTION OF THE ELEVATOR CONTROL SYSTEM, ELEVATOR SURFACES, TRIM TABS, AND SPRING TABS.  NO DEFECTS NOTED.  ELEVATOR SURFACE MOVED FREELY DURING GROUND OPERATION CHECK.  NO DEFECTS NOTED.
